# SDR 2008UALA00269

- Difficulty date: January 15, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 32,806 hours, 9,389 cycles
- Engine: Pwa PW4056
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN04414
- Condition: Malfunctioned
- Location: Oil Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL FILTER STATUS MSG DISPLAYED AFTER START.  THE MAIN OIL FILTER & MAGNETIC CHIP DETECTORS CHECKED OK. REPLACED THE OIL FILTER DELTA-P SWITCH.
PROBLEM DID NOT RECUR.
